# SDR R61A202003210440

- Difficulty date: March 4, 2020
- Submitted: March 21, 2020
- Operation: Air carrier
- Aircraft: N233JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000226
- Aircraft time: 31,489 hours, 19,273 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17085163001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION, AFT FUSELAGE AT WASTE BOX ON STRINGER 28R AT FRAME 88. REMOVED DAMAGE STRINGER BY CUTTING,
DRILLED AND INSTALLED SPLICE REPAIR PARTS ON STRINGER 28R BETWEEN FRAMES 86-90 REF EDT2020-170-008593. RESTORED SURFACE PROTECTION PER SRM 51-
23-05, 51-23-06. A/C REMAINS IN CHECK.
